Dimension of finite free complexes over commutative noetherian rings

Lars Christensen, Srikanth B Iyengar

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationDimension of finite free complexes over commutative noetherian rings
PublisherContemporary Mathematics, American Mathematical Society
Pages11-17
Volume773
StatePublished - Oct 2021

Fingerprint

Dive into the research topics of 'Dimension of finite free complexes over commutative noetherian rings'. Together they form a unique fingerprint.

Cite this